, Volume 104, Issue 1, pp 103-127
Date: 08 Jun 2006

Absorbing Boundary Conditions for One-dimensional Nonlinear Schrödinger Equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We construct two families of absorbing boundary conditions for the nonlinear Schrödinger equation. The first one relies on the pseudodifferential calculus and the second one relies on the paradifferential calculus. We show that some of the corresponding initial boundary value problems are well-posed. We finally present numerical experiments illustrating the efficiency of these methods.